Alert archive / Oklahoma / Red Flag Warnings in 2011
Red Flag Warning 46, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Aug 8, 2011, 4:43 AM CDT for 33 counties in Oklahoma. It took effect at Aug 8, 2011, 12:00 PM CDT. It was in force for 9 hr. 40 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 4:43 AM CDT (09:43 UTC)
- In effect from
- Aug 8, 2011, 12:00 PM CDT
- Expired
- Aug 8, 2011, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Norman, OK
All 33 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK
The radar
The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 5:40 PM CDT | TSTM WND GST 65 | Goltry, OK | |
| Aug 8, 5:45 PM CDT | TSTM WND DMG | 4 S Goltry, OK | SEVERAL OUTBUILDINGS DESTROYED WITH HEAVY TREE DAMAGE |
| Aug 8, 5:45 PM CDT | TSTM WND GST 75 | Okeene, OK | |
| Aug 8, 5:50 PM CDT | TSTM WND GST 96 | 1 Wsw Lahoma, OK | |
| Aug 8, 6:00 PM CDT | TSTM WND DMG | Waukomis, OK | SEVERAL 80-FOOT TRANSMISSION POLES AND LINES WERE DOWNED. FOUR TO SIX HOMES SUSTAINED DAMAGE AS THE LINES FELL. |
| Aug 8, 6:00 PM CDT | TSTM WND GST 0 | 1 N Enid, OK | SEVERAL TREES AND LARGE TREE LIMBS WERE BLOWN. POWER POLES WERE ALSO SNAPPED OR BLOWN DOWN. SOME MINOR ROOF DAMAGE ALSO OCCURRED. |
| Aug 8, 6:01 PM CDT | TSTM WND GST 63 | Vance Air Force Base, OK | |
| Aug 8, 6:05 PM CDT | TSTM WND GST 70 | Vance Air Force Base, OK | |
| Aug 8, 6:05 PM CDT | TSTM WND GST 73 | 4 Sse Billings, OK | |
| Aug 8, 6:23 PM CDT | TSTM WND DMG | Fairmont, OK | A LARGE PORTION OF THE ROOF AT THE LUTHERAN CHURCH WAS DESTROYED. |
| Aug 8, 6:25 PM CDT | TSTM WND DMG | 6 W Kingfisher, OK | SEVERAL LARGE BARNS WERE HEAVILY DAMAGED. SEVERAL POWER POLES AND TREES WERE SNAPPED OR BLOWN DOWN. |
| Aug 8, 6:35 PM CDT | TSTM WND DMG | 2 Nne Perry, OK | FENCE PANELS AND LARGE LIMBS BLOWN DOWN |
| Aug 8, 6:35 PM CDT | TSTM WND DMG | Kingfisher, OK | THE ROOF AT THE HOSPITAL SUSTAINED DAMAGE. ONE OTHER HOME SUSTAINED MAJOR DAMAGE. NUMEROUS POWER POLES AND LINES ARE DOWN OVER A 4 TO 5 BLOCK AREA. POWER WAS KNOCKED OUT TO MUCH OF THE CITY. THE WINDS WERE ESTIMATED AT 70 MPH. |
| Aug 8, 6:45 PM CDT | TSTM WND GST 62 | 7 Sse Red Rock, OK | |
| Aug 8, 6:50 PM CDT | TSTM WND GST 63 | 7 Sse Red Rock, OK | |
| Aug 8, 6:55 PM CDT | TSTM WND GST 69 | 5 E Orlando, OK | |
| Aug 8, 7:00 PM CDT | TSTM WND DMG | 2 S Ponca City, OK | POWER POLES BLOWN DOWN |
| Aug 8, 7:00 PM CDT | TSTM WND DMG | Kingfisher, OK | NUMEROUS POWER POLES DOWN AND ESTIMATED 70 MPH WINDS |
| Aug 8, 7:03 PM CDT | TSTM WND GST 80 | 2 Nnw Stillwater, OK | |
| Aug 8, 7:05 PM CDT | TSTM WND GST 61 | 2 W Stillwater, OK | |
| Aug 8, 7:05 PM CDT | TSTM WND GST 64 | 7 N Coyle, OK | |
| Aug 8, 7:10 PM CDT | TSTM WND GST 67 | 2 W Stillwater, OK | |
| Aug 8, 7:14 PM CDT | TSTM WND GST 72 | 2 Nnw Stillwater, OK | |
| Aug 8, 7:15 PM CDT | TSTM WND DMG | 1 N Stillwater, OK | A TREE WAS KNOCKED OVER AND SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN ON THE CAMPUS OF OKLAHOMA STATE UNIVERSITY. |
| Aug 8, 7:15 PM CDT | TSTM WND DMG | 1 W Stillwater, OK | SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN, WITH NUMEROUS OTHER SMALLER BRANCHES. PART OF THE FACADES WAS RIPPED OFF OF TWO BUSINESSES. POWER WAS KNOCKED FOR TO OVER 3800 RESIDENTS. ALSO, SOME OF THE DEBRIS KNOCKED DOWN POWER LINES, WHICH CAUSED A FEW STRUCTURE |
| Aug 8, 7:15 PM CDT | TSTM WND DMG | 2 S Weatherford, OK | POWER POLES DOWN, TRANSFORMERS BLOWN, LARGE TREE BRANCHES BROKEN. TWO SEMI TRAILERS BLOWN OVER ON I-40 3 MILES WEST OF TOWN. WIND ESTIMATED AT 70 MPH. |
| Aug 8, 7:20 PM CDT | TSTM WND GST 59 | 2 W Stillwater, OK | |
| Aug 8, 7:20 PM CDT | TSTM WND GST 59 | 7 N Coyle, OK | |
| Aug 8, 7:23 PM CDT | TSTM WND GST 58 | 1 Ne Okarche, OK | |
| Aug 8, 7:25 PM CDT | TSTM WND DMG | Cashion, OK | A MOBILE HOME WAS BLOWN OVER ON THE SOUTH SIDE OF TOWN. |
| Aug 8, 7:35 PM CDT | TSTM WND DMG | Piedmont, OK | ONE HOME SUSTAINED MAJOR DAMAGE. AT LEAST 40 OTHER BUILDINGS SUSTAINED SOME FORM OF DAMAGE, ABOUT HALF OF WHICH WERE HOMES. AN AWNING AT A GAS STATION WAS BLOWN DOWN. SEVERAL TREES AND LARGE TREE LIMBS WERE BLOWN DOWN. NUMEROUS FENCES WERE BLOWN DOWN. A LARGE |
| Aug 8, 7:43 PM CDT | TSTM WND DMG | 10 W Edmond, OK | A HOUSE LOST 90 PERCENT OF ITS ROOF. THE ROOF WAS SCATTERED APPROXIMATELY 100 YARDS TO THE EAST. A METAL BARN EAST OF THE HOUSE WAS COMPLETELY DESTROYED. OTHER BARNS AND FARM OUTBUILDINGS TO THE EAST ALSO SUSTAINED ROOF DAMAGE. |
| Aug 8, 7:50 PM CDT | TSTM WND GST 60 | 8 Wnw Edmond, OK | OFF DUTY NWS EMPLOYEE REPORTED 60 TO 70 MPH WIND GUSTS |
| Aug 8, 7:55 PM CDT | TSTM WND DMG | 9 Sw Edmond, OK | THE OKLAHOMA COUNTY EMERGENCY MANGEMENT SURVEYED DAMAGE NEAR ROCKWELL AVENUE AND MEMORIAL ROAD. ONE HAME SUSTAINED ROOF DAMAGE. A LARGE POWER POLE WAS SHATTERED. ELEVEN OTHER POWER POLES AND ASSOCIATED LINES WERE BLOWN DOWN. SEVERAL FENCES WERE BLOWN DOWN. THE |
| Aug 8, 8:05 PM CDT | TSTM WND DMG | 3 N Bethany, OK | *** 1 INJ *** FACADE OF SHOPPING CENTER BLOWN DOWN ON NORTH MACARTHUR BLVD |
| Aug 8, 8:05 PM CDT | TSTM WND DMG | 5 N Bethany, OK | NUMEROUS FENCES AND POWER POLES BLOWN DOWN. TIME ESTIMATED BASED ON RADAR |
| Aug 8, 8:25 PM CDT | TSTM WND GST 71 | 6 N Oklahoma City, OK | |
| Aug 8, 8:41 PM CDT | TSTM WND GST 58 | Tinker Air Force Base, OK | |
| Aug 8, 8:44 PM CDT | TSTM WND GST 63 | Tinker Air Force Base, OK | |
| Aug 8, 8:55 PM CDT | TSTM WND GST 64 | Tinker Air Force Base, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 2829 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
957 WWUS84 KOUN 080943 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 443 AM CDT MON AUG 8 2011 OKZ045-TXZ083>090-081045- /O.CAN.KOUN.FW.A.0048.110808T1700Z-110809T0200Z/ JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- 443 AM CDT MON AUG 8 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR PORTIONS OF NORTH TEXAS... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FIRE WEATHER WATCH. WINDS ARE EXPECTED TO BE BELOW 20 MPH ACROSS NORTH TEXAS TODAY... SO THE FIRE WEATHER WATCH HAS BEEN CANCELLED. HOWEVER... FIRE DANGER WILL REMAIN VERY HIGH WITH THE HOT TEMPERATURES AND LOW RELATIVE HUMIDITY. CAUTION SHOULD STILL BE EXERCISED TO PREVENT THE START OR SPREAD OF ANY WILDFIRES... AND A RED FLAG WARNING MAY BE ISSUED TODAY IF HIGHER WIND SPEEDS ARE OBSERVED. $$ OKZ007-008-011>013-015>030-033>040-044-081745- /O.UPG.KOUN.FW.A.0048.110808T1700Z-110809T0200Z/ /O.NEW.KOUN.FW.W.0046.110808T1700Z-110809T0200Z/ GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE-KINGFISHER- LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY- MCCLAIN-CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-COTTON- 443 AM CDT MON AUG 8 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR WINDY... HOT AND DRY CONDITIONS FOR MUCH OF NORTHERN... CENTRAL AND SOUTHWESTERN OKLAHOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTHWEST WINDS 20 MPH WITH HIGHER GUSTS POSSIBLE. * HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...107 TO 112 DEGREES FAHRENHEIT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THERE IS A BURN BAN FOR ALL COUNTIES IN OKLAHOMA. * A COLD FRONT WILL MOVE ACROSS THE AREA LATE MONDAY AFTERNOON AND MONDAY NIGHT SHIFTING WINDS TO THE NORTH. THIS WIND SHIFT COULD CREATE PROBLEMS WITH THE FIRE FIGHTING EFFORTS AT ANY ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ006-014-031-081745- /O.NEW.KOUN.FW.W.0046.110808T1700Z-110809T0200Z/ ALFALFA-ROGER MILLS-SEMINOLE- 443 AM CDT MON AUG 8 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR HOT AND DRY CONDITIONS FOR MUCH OF NORTHERN... CENTRAL AND SOUTHWESTERN OKLAHOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. * WIND...SOUTHWEST WINDS 20 MPH WITH HIGHER GUSTS POSSIBLE. * HUMIDITY...15 TO 20 PERCENT. * TEMPERATURE...105 TO 110 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * A COLD FRONT WILL MOVE ACROSS THE AREA LATE MONDAY AFTERNOON AND MONDAY NIGHT SHIFTING WINDS TO THE NORTH. THIS WIND SHIFT COULD CREATE PROBLEMS WITH THE FIRE FIGHTING EFFORTS AT ANY ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
2 follow-up statements
534 WWUS84 KOUN 081608 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1108 AM CDT MON AUG 8 2011 OKZ006>008-081715- /O.CAN.KOUN.FW.W.0046.110808T1700Z-110809T0200Z/ ALFALFA-GRANT-KAY- 1108 AM CDT MON AUG 8 2011 ...RED FLAG WARNING IS CANCELLED FOR EXTREME NORTH CENTRAL OKLAHOMA. COOLER AIR FROM RAIN IN KANSAS HAS MOVED INTO THE BORDER AREA OF NORTH CENTRAL OKLAHOMA. THIS AIRMASS IS EXPECTED TO MAINTAIN ITSELF THERE THE REST OF THE DAY. $$ OKZ011>031-033>040-044-090015- /O.CON.KOUN.FW.W.0046.110808T1700Z-110809T0200Z/ MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER- LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY- MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON- 1108 AM CDT MON AUG 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR MUCH OF WESTERN AND CENTRAL OKLAHOMA. * WIND...SOUTHWEST WINDS 20 MPH WITH HIGHER GUSTS POSSIBLE. * HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...107 TO 112 DEGREES FAHRENHEIT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THERE IS A BURN BAN FOR ALL COUNTIES IN OKLAHOMA. * A COLD FRONT WILL MOVE ACROSS THE AREA LATE MONDAY AFTERNOON AND MONDAY NIGHT SHIFTING WINDS TO THE NORTH. THIS WIND SHIFT COULD CREATE PROBLEMS WITH THE FIRE FIGHTING EFFORTS AT ANY ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
572 WWUS84 KOUN 082021 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 321 PM CDT MON AUG 8 2011 OKZ011>031-033>040-044-090200- /O.CON.KOUN.FW.W.0046.000000T0000Z-110809T0200Z/ MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER- LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY- MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON- 321 PM CDT MON AUG 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR PORTIONS OF NORTHERN...WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA... * WINDS...AHEAD OF A COLD FRONT SOUTHWEST TO SOUTH WINDS AVERAGING 15 TO 20 WITH GUSTS 25 MPH. WINDS GRADUALLY TURNING TO THE WEST AND NORTH AS THE FRONT ARRIVES. * HUMIDITY...15 TO 25 PERCENT. * TEMPERATURE...105 TO 110 DEGREES THIS AFTERNOON...FALLING TO 87 TO 97 DEGREES BY 9 PM. COOLER NEAR THUNDERSTORMS. * COLD FRONT...THE FRONT WAS ENTERING NORTHWEST OKLAHOMA AT 3 PM...AND WILL REACH CHEYENNE TO ENID BY 7 PM...AND MANGUM TO STILLWATER BY 9 PM. * THUNDERSTORMS...SCATTERED STORMS EXPECTED THIS EVENING...ESPECIALLY IN NORTHERN...WESTERN...AND CENTRAL OKLAHOMA. SEVERE WIND GUSTS AND DANGEROUS LIGHTNING POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ BURKE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Aug 8, 4:30 AM CDT, 13 minutes earlier.
Area forecast discussion, Aug 8, 4:30 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT MON AUG 8 2011
.DISCUSSION...
OUTFLOW BOUNDARY FROM KANSAS STORMS HAS PUSHED INTO NORTHERN
OKLAHOMA... BUT HAS SLOWED DOWN AND IT NOT BEING PUSHED BY ACTIVE
CONVECTION EXCEPT WELL TO THE EAST OF THE FORECAST AREA. EXPECT
THIS BOUNDARY TO WASH OUT OR LIFT OUT TODAY WHICH WILL ALLOW
BREEZY CONDITIONS IN MANY AREAS AHEAD OF THE COLD FRONT THAT WILL
MOVE INTO NORTHWEST OKLAHOMA LATER TODAY. ALTHOUGH FORECAST WINDS
ARE BORDERLINE FOR RED FLAG CRITERIA... WILL UPGRADE THE OKLAHOMA
PORTION OF THE FIRE WEATHER WATCH TO A RED FLAG WARNING AND ADD A
FEW COUNTIES. IT IS NOT OUT OF THE QUESTION FOR THE TEXAS
COUNTIES TO HAVE RED FLAG CONDITIONS AND WINDS WILL HAVE TO BE
WATCHED THROUGH THE DAY... WIND SPEEDS LOOK TO BE SOMEWHAT
LIGHTER THERE SO WILL NOT UPGRADE THE TEXAS PORTION THIS
MORNING. ALTHOUGH THE TEMPERATURES MAY BE KNOCKED DOWN A LITTLE
BIT WITH THE COLD FRONT /ESPECIALLY IN THE NORTH/... IT WILL
STILL BE HOT IN MANY AREAS AND WILL NOT MAKE ANY ADJUSTMENTS TO
THE HEAT HEADLINES WITH THIS PACKAGE.
SCATTERED CONVECTION MOVING INTO NORTHWEST OKLAHOMA MAY PERSIST
FOR A FEW HOURS BEFORE DISSIPATING. STORM DEVELOPMENT FARTHER EAST
IS POSSIBLE THIS MORNING WITH DEVELOPING ACCAS FIELD... BUT WILL
KEEP POPS RELATIVELY LOW. ADDITIONAL THUNDERSTORM DEVELOPMENT IS
EXPECTED THIS AFTERNOON... ESPECIALLY NEAR THE ADVANCING COLD
FRONT. AS USUAL... HIGH DEWPOINT DEPRESSIONS WILL SUPPORT DAMAGING
WINDS... AND SOME HAIL WILL ALSO BE POSSIBLE. STORM CHANCES
PERSIST FOR A FEW PERIODS WITH COLD FRONT AND/OR OUTFLOW
BOUNDARIES EXPECTED TO BE IN THE AREA. MEDIUM RANGE MODELS
CONTINUE TO SHOW LIKELIHOOD OF ANOTHER FRONT TOWARD THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 109 76 102 74 / 20 20 10 30
HOBART OK 111 79 103 78 / 20 20 20 30
WICHITA FALLS TX 108 82 109 81 / 10 10 20 20
GAGE OK 102 71 99 71 / 30 10 20 30
PONCA CITY OK 108 78 98 74 / 30 30 10 30
DURANT OK 106 82 104 79 / 10 20 20 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR
OKZ004>048-050>052.
RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
OKZ006>008-011>031-033>040-044.
HEAT ADVISORY FROM 10 PM THIS EVENING TO 10 PM CDT FRIDAY FOR
OKZ021>048-050>052.
TX...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR
TXZ083>090.
HEAT ADVISORY FROM 10 PM THIS EVENING TO 10 PM CDT FRIDAY FOR
TXZ083>090.
&&Hazardous weather outlook, Aug 8, 2:27 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
227 AM CDT MON AUG 8 2011
OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
227 AM CDT MON AUG 8 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
A FEW THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHWEST OKLAHOMA
BEFORE DISSIPATING LATER THIS MORNING. SEVERE STORMS ARE NOT
EXPECTED.
DISCUSSION...
THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF FAR WESTERN OKLAHOMA
EARLY THIS MORNING. A MODEST LOW LEVEL JET MAY KEEP THESE STORMS
GOING... BUT THEY WILL BE ON A WEAKENING TREND WITH TIME. FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES WILL BE THE MAIN THREAT.
AN OUTFLOW BOUNDARY FROM THUNDERSTORMS IN KANSAS WILL MOVE INTO
NORTHERN OKLAHOMA THIS MORNING. THUNDERSTORMS COULD DEVELOP IN
ASSOCIATION WITH THIS BOUNDARY...ALTHOUGH SEVERE STORMS WOULD BE
UNLIKELY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY AUG 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON MONDAY ALONG
AND AHEAD OF A COLD FRONT MOVING INTO NORTHWEST OKLAHOMA.
THUNDERSTORM COMPLEXES FORMING ON THE HIGH PLAINS MAY MOVE OVER
PORTIONS OF THE AREA FROM TUESDAY THROUGH SATURDAY... MAINLY DURING
THE OVERNIGHT AND EARLY MORNING HOURS.
OTHER HAZARDOUS WEATHER...
THE EXCESSIVE HEAT WARNING CONTINUES THROUGH AT LEAST MONDAY AS VERY
HOT WEATHER WILL PERSIST. MODERATE SOUTH TO SOUTHWEST WINDS MAY
DEVELOP ON MONDAY. THESE MODERATE WINDS.. ALONG WITH HOT WEATHER AND
DRY VEGETATION... WILL ELEVATE WILDFIRE CONCERNS ON MONDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:42 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Roger Mills | 33 min |
| Aug 7, 7:47 PM CDT | Special Weather Statement | OUN | Harper | 28 min |
| Aug 7, 8:11 PM CDT | Special Weather Statement | OUN | Custer, Dewey | 34 min |
| Aug 7, 8:13 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
| Aug 8, 3:59 PM CDT | Special Weather Statement | OUN | Roger Mills | 31 min |
| Aug 8, 4:27 PM CDT | Special Weather Statement | OUN | Roger Mills | 18 min |
| Aug 8, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 50 min |
| Aug 8, 4:54 PM CDT | Special Weather Statement | OUN | Major | 36 min |
| Aug 8, 5:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 56 min |
| Aug 8, 5:11 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Aug 8, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 57 min |
| Aug 8, 5:36 PM CDT | Special Weather Statement | OUN | Beckham, Custer | 39 min |
| Aug 8, 5:41 PM CDT | Special Weather Statement | OUN | Kay | 49 min |
| Aug 8, 5:47 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 58 min |
| Aug 8, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Logan, Noble, Payne | 76 min |
| Aug 8, 6:19 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Greer, Washita | 26 min |
| Aug 8, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 59 min |
| Aug 8, 6:52 PM CDT | Special Weather Statement | OUN | Greer, Washita | 23 min |
Nearby
Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.